# SDR USAA2011021490714

- Difficulty date: January 19, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON TIE CLIP AT BS 727, S25L.  REPLACED TIE CLIP AT BS 727, S25L IAW B737 SRM 51-10-02, 51-40-02 DRAWING 65-46550.
